# SDR 2020F00264

- Difficulty date: January 13, 2020
- Submitted: January 17, 2020
- Operation: General aviation
- Aircraft: N370RS
- Make and model: Gulstm GIV
- Aircraft serial: 1265
- Aircraft time: 6,808 hours, 3,109 cycles
- Engine: Rroyce TAY6118
- Engine time: 6,730 hours, 3,074 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 7004609940
- Part serial: 00021026
- Condition: Overheated
- Location: Zone 100
- Part time: 6,808 hours, 3,109 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT AN ALTITUDE OF FL410 ABOUT AN HOUR OF FLIGHT, THE CREW DETECTED A SMOLDERING ODOR OF WHAT APPEARED TO BE ELECTRICAL IN NATURE. THE CREW SELECTED GALLEY AND CABIN POWER OFF AND REFERENCED THE QRH FOR SMOKE OR FIRE IN FLIGHT. THE ODOR QUICKLY SUBSIDED AND IT WAS DETERMINED THAT THE SITUATION WAS STABLE AND SAFE TO CONTINUE TO ORIGINAL DESTINATION.. NO ATC PRIORITY WAS REQUESTED OR GRANTED. MAINTENANCE WAS CALLED UPON LANDING.
